Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have had a metallic taste in my mouth for two days.

I have only ever heard of this being associates with side affects of certain meds. Has anyone ever dealt with this before for any other reason? I'm not taking any meds not even birth control!

Answer Question
 
20sumstepmom

Asked by 20sumstepmom at 10:33 PM on Jun. 23, 2009 in Health

Level 1 (0 Credits)
Answers (2)
  • sorry i can't help u i've only had it happen to me when i was taking med. if it keeps on ask ur doctor
    hotmamma09

    Answer by hotmamma09 at 10:44 PM on Jun. 23, 2009

  • google it or go on webmd. i think its some sort of mineral shortness or poisoning. its not good thats for sure.
    staciandababy

    Answer by staciandababy at 10:45 PM on Jun. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.